# SDR 2007UALA02341

- Difficulty date: July 2, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,317 hours, 33,978 cycles
- Engine: Ge CFM56*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEARD FIRE BELL NO LIGHT NOTED THEN APU SHUT DOWN.   [07-24-07]   FOUND SHORTED CONNECTOR FOR TAILPIPE ELEMENT.  REPLACED CONNECTOR.
